Journal of Mathematics of Kyoto University

Unique factorization of ideals in the sense of quasi-equality

Toshio Nishimura

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 1 (1963), 115-125.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524862

Digital Object Identifier
doi:10.1215/kjm/1250524862

Mathematical Reviews number (MathSciNet)
MR156866

Zentralblatt MATH identifier
0129.02103

Citation

Nishimura, Toshio. Unique factorization of ideals in the sense of quasi-equality. J. Math. Kyoto Univ. 3 (1963), no. 1, 115--125. doi:10.1215/kjm/1250524862. https://projecteuclid.org/euclid.kjm/1250524862


Export citation